| Catalog Number |
ES8818 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to an undetermined malfunction.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, reservoir, and detached connector / inlet tubing were received for evaluation.No functional abnormalities were noted with the pump.No functional abnormalities were noted with cylinder 1 or cylinder 2.No functional abnormalities were noted with the reservoir.A site of leakage was identified underneath the connector on the detached inlet tubing.No anomaly could be observed upon microscopic inspection of the connector or inlet tubing.Based on examination of the returned product, it was concluded that the connector which was connecting the inlet tubing of the pump to inlet tubing of the reservoir had been leaking.A failure of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description